Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effects
May 25, 2005

I completed a one month course of PEP (combivir and viracept) 6 days ago. I am still feeling a little malaise and have a low grade headache. I do not have diarrhea anymore, however. Is this just residual side effects (if so, how long can they last)? Or, is this evidence of possible acute HIV infection (stuck in the OR during an AIDS case with a scissors).

Response from Dr. Henry

Most likely residual side effects from your PEP. Standard of care after an exposure would be several additional HIV tests over the next 2-5 months to demonstrate that your are not infected. KH



Previous
HIV & NHL
Next
Scared dont know where to turn

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement